Alert archive / Nebraska / High Wind Watches in 2005
High Wind Watch 2, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Nov 13, 2005, 2:21 PM MST for 9 counties in Nebraska. It took effect at Nov 14, 2005, 2:00 PM MST. It was in force for 14 days.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2005, 2:21 PM MST (21:21 UTC)
- In effect from
- Nov 14, 2005, 2:00 PM MST
- Expired
- Nov 28, 2005, 5:00 PM MST
- In force
- 14 days
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Keith County, NE, Perkins County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -203 m²/s²
- 0-3 km storm-relative helicity
- -142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 132121 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 321 PM CST SUN NOV 13 2005 ...A POWERFUL STORM SYSTEM IS HEADING TOWARD WESTERN AND NORTH CENTRAL NEBRASKA... .A POWERFUL STORM SYSTEM WILL IMPACT THE REGION ON LATE MONDAY AND TUESDAY. THE LEADING EDGE OF THE STORM WILL MOVE THROUGH LATE MONDAY AFTERNOON AND EVENING WITH THE PASSAGE OF A STRONG COLD FRONT. LOW PRESSURE WILL DEEPEN MONDAY NIGHT ACROSS IOWA AND MINNESOTA. NORTHWEST WINDS WILL INCREASE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ON TUESDAY. NEZ005-024-025-036-037-059-070-071-140530- /O.NEW.KLBF.WI.Y.0006.051114T2100Z-051115T0300Z/ /O.CON.KLBF.HW.A.0001.051115T1300Z-051116T0000Z/ EASTERN CHERRY-HOOKER-THOMAS-MCPHERSON-LOGAN-LINCOLN-HAYES- FRONTIER- INCLUDING THE CITIES OF...VALENTINE...MULLEN...THEDFORD...TRYON... STAPLETON...NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 321 PM CST SUN NOV 13 2005 /221 PM MST SUN NOV 13 2005/ ...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ TO 9 PM CST /8 PM MST/ MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ TO 9 PM CST /8 PM MST/ MONDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE MONDAY AFTERNOON AND EVENING. THE COLD FRONT HAS THE POTENTIAL TO PRODUCE GUSTY NORTHWEST WINDS OVER 45 MPH. NORTHWEST WINDS COULD INCREASE AGAIN TUESDAY MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. NORTHWEST WINDS OF 35 TO 45 ARE POSSIBLE WITH GUSTS OF OVER 60 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS WATCH COULD BE UPGRADED TO A WARNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022-023-035-056>058-069-094-140530- /O.NEW.KLBF.HW.A.0002.051114T2100Z-051115T0300Z/ /O.CON.KLBF.HW.A.0001.051115T1300Z-051116T0000Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...CODY...MERRIMAN...KILGORE 221 PM MST SUN NOV 13 2005 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A FAST MOVING COLD FRONT WILL MOVE THROUGH THE REGION LATE MONDAY AFTERNOON AND EVENING. THE COLD FRONT HAS THE POTENTIAL TO PRODUCE GUSTY NORTHWEST WINDS TO 60 MPH. NORTHWEST WINDS COULD INCREASE AGAIN TUESDAY MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. NORTHWEST WINDS OF 35 TO 45 ARE POSSIBLE WITH GUSTS OF OVER 60 MPH IN OPEN AREAS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS WATCH COULD BE UPGRADED TO A WARNING. $$ NEZ006>010-026>029-038-140530- /O.CON.KLBF.HW.A.0001.051115T1300Z-051116T0000Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 321 PM CST SUN NOV 13 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. NORTHWEST WINDS WILL LIKELY INCREASE TO 35 TO 45 MPH ON TUESDAY MORNING AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. GUSTS TO 65 MPH ARE POSSIBLE IN OPEN AREAS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS WATCH COULD BE UPGRADED TO A WARNING. $$
3 follow-up statements
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
000 WWUS73 KLBF 282150 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CST MON NOV 28 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST (5 PM MST)... .A STRONG LOW PRESSURE SYSTEM WILL LIFT NORTHEAST TOWARD THE LAKES TONIGHT AND THE STRONG WINDS ACROSS THE WEST TO DIMINISH. NEZ004-022>024-035-036-056>058-069-070-094-290000- /O.CON.KLBF.HW.W.0002.000000T0000Z-051129T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- CHASE-HAYES-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CODY...MERRIMAN... KILGORE 350 PM CST MON NOV 28 2005 /250 PM MST MON NOV 28 2005/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. NORTHWEST WINDS AT 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH 6 PM CST. THIS EVENING THE STRONG WINDS WILL DIMINISH AS THE STORM SYSTEM LIFTS TOWARD THE GREAT LAKES...WITH WINDS DECREASING TO 15 TO 30 MPH BY MIDNIGHT ACROSS THE WEST. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS TRAVEL CONDITIONS. $$ KECK
000 WWUS73 KLBF 290017 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 617 PM CST MON NOV 28 2005 ...WINDS SUBSIDING OVER WESTERN NEBRASKA... .WINTER STORM CONTINUES TO MOVE TO THE NORTHEAST INTO SOUTHERN MINNESOTA. WITH WINDS DECREASING OVER WESTERN NEBRASKA. NEZ004-022>024-035-036-056>058-069-070-094-290130- /O.EXP.KLBF.HW.W.0002.000000T0000Z-051129T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- CHASE-HAYES-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CODY...MERRIMAN... KILGORE 617 PM CST MON NOV 28 2005 /517 PM MST MON NOV 28 2005/ ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$ POWER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Nov 13, 1:50 PM MST, 31 minutes earlier.
Area forecast discussion, Nov 13, 1:50 PM MST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 250 PM CST SUN NOV 13 2005 .DISCUSSION... ATMOSPHERE IS GETTING READY TO LET LOOSE AGAIN. THE TRACK OF THIS POWERFUL CYCLONE HAS TRENDED WEST IN THE LATEST RUNS OF THE NAM AND GFS WHICH ARE IN VERY GOOD AGREEMENT THROUGH 48 HRS. THERE ARE FOUR PROBLEMS OR CONCERNS...1 IS THE HIGH PLAINS COLD FRONT WHICH WILL MOVE S THROUGH THE WRN HALF OF THE FCST AREA AT ABOUT 50 MPH BETWEEN 21Z AND 03Z MONDAY AFT/EVENING. 2 IS THE OBVIOUS DEEP CONVECTIVE SIGNATURE ASSOCIATED WITH THE COLD FRONT...K INDICES ABOVE 30C AND DEEP VERTICAL MOTION...INTO THE DENDRITIC LAYER WHICH IS PROBLEM NUMBER 3. NUMBER 4 IS THE HIGH WIND SITUATION ASSOCIATED WITH DEEP LOW PRESSURE OVER IA/SRN MN AND 850 WINDS RUNNING AROUND 60KT IN THE 18Z RUN AND 65 KT IN THE 12Z RUN OF THE NAM. THE GFS AND IN PARTICULAR THE MET GUIDANCE ARE SHOWING STRONG HIGH WIND VALUES WITH SUSTAINED WINDS OF 35 TO 40 KT TUESDAY AFTERNOON. HAVE OPTIONED FOR A HIGH WIND WATCH MONDAY AFTN/EVENING ALONG AND WEST OF HIGHWAY 61. THIS IS THE MOST LIKELY AREA FOR HIGH WINDS AS THE COUNTRY IS OPEN...TREELESS AND THE NAM IS SHOWING ALL OF THE SIGNATURES FOR A HIGH WIND GUST TYPE EVENT WHERE WINDS BRIEFLY GUST TO 60 MPH WITH THE FRONTAL PASSAGE. THE THUNDERSTORM ACTIVITY SHOULD AID IN MIXING DOWN THE STRONG WINDS AND COLD AIR TO THE SFC. A WIND ADVISORY HAS BEEN LAID DOWN FOR THE COUNTIES EAST OF HIGHWAYS 61 BUT ALONG AND WEST OF 83. THE NAM MODEL SNDGS SUGGEST SCATTERED TSRA WITH THE FRONT. A WEAKLY ORGANIZED MCS COULD FORM N OF HIGHWAY 2 IN THE AFTERNOON WITH THE FRONT AND MOVE E INTO ANW/ONL THROUGH 03Z. WITH H10-5 THICKNESS 546- 538 AND DEEP LIFT...WHY NOT GO FOR T/SHRA/SHSW. NOT EXPECTING ANY TRAVEL PROBLEMS AS SFC TEMPS WILL BE ABOVE FREEZING BUT AN INCH OF SNOW COULD ACCUMULATE. ALL OF THE FCST AREA IS IN A HIGH WIND WATCH FOR TUESDAY. STRONGEST WINDS WILL BE EAST OF HIGHWAY 83 AND DECREASE WEST BUT THE MET GUIDANCE SHOWS 40 MPH SUSTAINED WINDS ALL THE WAY WEST TO KBFF AND THIS GUIDANCE IS GENERALLY RELIABLE. WEDS-THURSDAY...THE GFS IS GETTING WOUND UP PUSHING ANOTHER STRONG COLD FRONT THROUGH THE FCST AREA THURSDAY. MODEL FEATURE 50KT 850 MB WINDS. ADDED SCHC SHRA. FRIDAY THROUGH SUNDAY...HUGE H5 ANOMALOUS RIDGE AMPLIFIES INTO THE PAC NORTHWEST. ANOTHER PACIFIC COLD FRONT WILL MOVE THROUGH. TEMPS ARE KEPT SEASONAL AND FCST IS DRY. && .LBF WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH TUESDAY ALL ZONES. WIND ADZY WEST OF HIGHWAY 83 MONDAY AFTN/EVE...HIGH WIND WATCH SAME TIME FRAME ALONG AND WEST OF HIGHWAY 61. && CDC
Hazardous weather outlook, Nov 13, 4:29 AM MST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 529 AM CST SUN NOV 13 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-141130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 529 AM CST SUN NOV 13 2005 /429 AM MST SUN NOV 13 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FAST MOVING LOW PRESSURE SYSTEM WILL TRAVERSE THE NORTHERN TIER OF STATES ON MONDAY. A COLD FRONT TRAILING BEHIND THIS FEATURE WILL PASS THROUGH THE OUTLOOK AREA MONDAY AFTERNOON AND EVENING. STRONG NORTHERLY WINDS ARE LIKELY BEHIND THIS FEATURE...AND WIND ADVISORIES MAY BE NECESSARY FOR MONDAY NIGHT AND TUESDAY. WINDS ARE EXPECTED TO SUBSIDE TUESDAY EVENING. GUSTY NORTHERLY WINDS ARE POSSIBLE ON THURSDAY AS ANOTHER FAST MOVING LOW PRESSURE CENTER MOVES ACROSS THE UPPER MISSISSIPPI VALLEY. AT THIS TIME...THE GREATEST THREAT FOR WINDY CONDITIONS WILL BE THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY THROUGH SATURDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 10:46 AM MST | High Wind Watch | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 51 hr |
| Nov 13, 2:21 PM MST | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 37 hr |
Nearby
High Wind Watches in Nebraska, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.